# SDR DALA2022110107074

- Difficulty date: October 13, 2022
- Submitted: November 1, 2022
- Operation: Air carrier
- Aircraft: N924AT
- Make and model: Boeing 717-200
- Aircraft serial: 55080
- Aircraft time: 53,028 hours, 37,762 cycles
- Engine: Rroyce RB211TRENT76
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Nr 1 Engine
- Stage of operation: AP
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: O

## Discrepancy

ON APPROACH, THE CREW REPORTED A LIGHTNING STRIKE AND A SIMULTANEOUS COMPRESSOR STALL (WITH EICAS MESSAGES) ON THE #1 ENGINE. ALL ENGINE PARAMETERS REMAINED NORMAL. THE CREW DID DECLARE AN EMERGENCY WITH ATC.   MAINTENANCE PERFORMED AN AIRCRAFT LIGHTNING STRIKE INSPECTION AND FOUND THE RIGHT ELEVATOR STABILIZER OUTBOARD STATIC WICK TO BE DAMAGED AND REPLACED IT. PERFORMED A #1 ENGINE LIGHTNING INSPECTION AND NO WAS DAMAGE FOUND. THE P30 SENSOR WAS CLEANED THOUGH.
